Search for: abooee--a
0.03 seconds

    LMI-based sufficient conditions for robust stability and stabilization of LTI-fractional-order systems subjected to interval and polytopic uncertainties

    , Article Transactions of the Institute of Measurement and Control ; Volume 37, Issue 10 , 2015 , Pages 1207-1216 ; 01423312 (ISSN) Adelipour, S ; Abooee, A ; Haeri, M ; Sharif University of Technology
    SAGE Publications Ltd  2015
    In this paper, by introducing a new general state-space form for uncertain linear time-invariant fractional-order systems subjected to interval and polytopic uncertainties, two problems including robust stability analysis and robust stabilization of the presented systems are investigated. Subsequently, two sufficient conditions in terms of several linear matrix inequalities for the problems mentioned are concluded as two separate theorems. It is assumed that the fractional order α is a known constant belonging to 0 < α < 1. Simulation results of two different numerical examples demonstrate that the provided sufficient conditions are applicable and effective for tackling robust stability and...